# SDR DXTA2010051004090

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 3,955 hours, 2,607 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Condition: Stiff
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL FAILED TO RETRACT (RED GEAR LIGHT ON WITH 3 GREEN).  FOUND THAT THE UPPER BARREL BEARING WAS STIFF, WHILE TURNED.  R& R THE UPPER AND LOWER TRUNNION BARREL BEARINGS IAW THE MM CHAPTER 32-20-01. GEAR SWINGS AND TAXI CHECK GOOD. BEARINGS: MS27642-56 AND Y-353QQ5FP515.
